Previous |  Up |  Next


Title: Aleksander Michajlovič Ljapunov (Czech)
Title: Aleksander Mihailovich Ljapunov (English)
Author: Gnedenko, Boris Vladimirovich
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 78
Issue: 1
Year: 1953
Pages: 105-112
Category: history
MSC: 01A70
DOI: 10.21136/CPM.1953.117070
Note: Translation from the book “Survey of the history of mathematics in Russia” (English)
Date available: 2009-09-23T06:30:21Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_078-1953-1_21.pdf 1.086Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo